Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had cholecystectomy. Taking Amoxicillin for infection. Have PCOS. Now have hot flashes, tiredness and pain. Whom should I see?

Hi there. I had a cholystectemy back in March and as of 4-5 days ago the same pain I had prior to surgery has resurfaced. I am rather confused, as I have had multiple other medical issues going on and am currently on amoxicillan for a viral turned bacterial infection (just a cold that lingered, leaving swelling and ent symptoms, also chest junkiness). I also was diagnosed with pcos a few years back and gained a substantial amount of weight with my daughter (now almost 3) that I have yet to lose. I have been feeling pretty sluggish and tired (particularly in te morning) and have hot flashes periodically throughout the day (mostly toward the evening). Usually temp is in the 97 s and it has been running in the 99 s on average over the past 10 days. I just want to know who I should consult to get help--and I mean help--my surgeon for the gallbladder to reevaluate, an endo, a reproductive endo or an osteopath, etc. I need someone to take me seriously--I m absolutely over being second guessed. Any thoughts or advice would be greatly appreciated.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
You seem to be suffering from post cholecystectomy syndrome and it describes the presence of abdominal symptoms after surgical removal of gall bladder.
The symptoms are right quadrant pain,nausea,vomiting,bloating etc.
In 50% cases the cause is biliary and due to remaining stone,choledococyst etc while in remaining 50% cases,it is due to non biliary causes.
You must consult your surgeon and get yourself evaluated.

Your temperature is due to residual viral infection and shall be all right soon.

For PCOS you must take METFORMIN 500 mg twice a day to reduce your insulin resistance and must start a regular exercises schedule to reduce your weight.
Get yourself tested for hypothyroidism.
Consult a gynecologist,if you are planning a pregnancy,otherwise consult a endocrinologist for the management.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor